Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005

Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...

Полное описание

Сохранить в:
Библиографические подробности
Главный автор: American Mathematical Society
Формат: Статья
Язык:English
Опубликовано: American Mathematical Society 2009
Предметы:
Online-ссылка:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697
Метки: Добавить метку
Нет меток, Требуется 1-ая метка записи!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt